BibTeX record: journals/tit/Sussmann89

download as .bib file

@article{DBLP:journals/tit/Sussmann89,
  author    = {H\'{e}ctor J. Sussmann},
  title     = {On the number of memories that can be perfectly stored in a neural
               net with Hebb weights.},
  journal   = {{IEEE} Transactions on Information Theory},
  year      = {1989},
  volume    = {35},
  number    = {1},
  pages     = {174--178},
  url       = {http://dx.doi.org/10.1109/18.42187},
  doi       = {10.1109/18.42187},
  timestamp = {Wed, 03 Sep 2014 04:54:20 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tit/Sussmann89},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}